# SDR TSAA2024112600002

- Difficulty date: November 23, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 52,862 hours, 61,126 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT ATTACH FITTING AT AFT PRESSURE BULKHEAD AFT SIDE AT  STA 1016, S-21L.  REPLACED FITTING AT AFT PRESSURE BULKHEAD AFT SIDE STA1016, S-21L REMOVED AND REINSTALLED S-21L/ I.A.W. B737-300 SRM 51-40-02 PARA 4 (R134) & DWG 65-46568 & 65-46881
